OPEN PROBLEMS ON LINEAR SPERNER FAMILIES AND LATTICES


Civan Y.

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, vol.45, no.4, pp.563-568, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 4
  • Publication Date: 2008
  • Doi Number: 10.1556/sscmath.2007.1066
  • Title of Journal : STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
  • Page Numbers: pp.563-568

Abstract

We introduce linear Sperner families and lattices, and provide some open problems.